# SDR DL73K001575

- Difficulty date: August 14, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- Aircraft time: 47,704 hours, 38,127 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HORIZONTAL STABILIZER RT AND LT CLEVIS LUGS WERE FOUND CORRODED.  THE LUG DIAMETER WAS ENLARGED AND NEW BUSHINGS   WERE INSTALLED PER ERA 334719-14 AT HMV.
